# SDR 05FDEA00697

- Difficulty date: March 29, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T65
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, ALONG STA 822 TO STA 835 LBL 27.5 SEAT TRACK CROWN FOUND CORRODED.  MAIN DECK, SEAT TRACK CROWN CORROSION ALONG STA 822 TO STA 835 LBL 27.5.  REMOVED AND FOUND EXCEED LIMITS AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK TRIM OUT FROM STA 815 TO 850 LBL 27.5 AS PER SRM 53-70-00 FIG 1 VOL I AND REPROTECTED AS PER SRM 51-21-01 VOL II.  HFEC CARRIED OUT AND FOUND NO CRACK EVIDENT.  REPAIR PARTS REWORKED FROM S4932154-707513511 & S4929147-7075T6511 AND FABRICATED SPLICE PLATE FROM   7075T6 (0.05) AS PER SRM 53-70-00 FIG 1 VOL I.  REPAIR PARTS REPROTECTED AS PER SRM 51-21-01 VOL II AND INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I.
